# SDR SIMA200217101

- Difficulty date: June 16, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC-PAX SEAT TRACK ON RIGHT INBOARD SIDE HAS CORROSION IN VARIOUS SPOTS THE ENTIRE LENGTH OF CABIN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD SEAT TRACK IAW MM.
